您所在的位置: 首页 >> 期刊 >> 数学计算

数学计算

《数学计算》(Mathematical Computation) (年刊)是IVY出版社旗下的一本关注数学理论与计算应用发展的国际期刊,是数学理论与现代工业技术相结合的综合性学术刊物。主要刊登有关理论数学、应用数学,及其在自然科学、工程技术、经济和社会等各领域内的最新研究进展的学术性论文和评论性文章。旨在为该领域内的专家、学者、科研人员提供一个良好的传播、分享和探讨数学理论进展的交流平台,反映学术前沿水平,促进学术交流,推进数学理论和应用方法的发展。本刊可接收中、英…… 【更多】 《数学计算》(Mathematical Computation) (年刊)是IVY出版社旗下的一本关注数学理论与计算应用发展的国际期刊,是数学理论与现代工业技术相结合的综合性学术刊物。主要刊登有关理论数学、应用数学,及其在自然科学、工程技术、经济和社会等各领域内的最新研究进展的学术性论文和评论性文章。旨在为该领域内的专家、学者、科研人员提供一个良好的传播、分享和探讨数学理论进展的交流平台,反映学术前沿水平,促进学术交流,推进数学理论和应用方法的发展。

本刊可接收中、英文稿件。其中,中文稿件要有详细的英文标题、作者、单位、摘要和关键词。初次投稿请作者按照稿件模板排版后在线投稿。稿件会经过严格、公正的同行评审步骤,录用的稿件首先发表在本刊的电子刊物上,然后高质量印刷发行。期刊面向全球公开征稿、发行,要求来稿均不涉密,文责自负。

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Existence and Uniqueness for Backward Stochastic Differential Equation to Stopping Time

Full Text(PDF, 586KB)

Author: Junjie Bai, Haiyue Jin, Yicheng Hong, Chol Gyu Pak, Mun Chol Kim

Abstract: In this paper, we prove the existence and uniqueness for Backward Stochastic Differential Equations with stopping time as time horizon under the hypothesis that the generator is bounded. We first prove for the stopping time with finite values and for the general stopping time we prove the result taking limit. We suggest a new approach to generalize the results for the case of constant time horizon to the case of stopping time horizon.

Keywords: BSDE (Backward Stochastic Differential Equation), Random Time Horizon, Stopping Time

References:

[1] J. M. Bismut, Th´eorie probabiliste du controle des diffusions, Memoirs of the American Mathematical Society 4 (1976) 167.

[2] E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems and Control Letters 14 (1990) 55-61.

[3] E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in: Lect., Notes in CIS 176 (1992) 200-217.

[4] N. El Karoui, S. Peng, M. C. Quenez, Backward stochastic differential equations in finance, Mathematical Finance 7 (1) (1997) 1-71.

[5] S.H.Tang, X.Li, Necessary conditions for optimal control of stochastic systems with random jumps, SIAM Journal on Control and Optimization 32 (1994) 1447-1475.

[6] G.Barles, R.Buckdahn, E.Pardoux, Backward stochastic differential equations and integral-partial differential equations, Stochastics and Stochastics Reports (1995).

[7] M. Royer, Backward stochastic differential equations with jumps and related non-linear expectations, Stochastic Processes and Their Applications 116 (2006) 1358-1376.

[8] A. Bensoussan, On the theory of option pricing, Acta Appl Math 2 (1984) 139-58.

[9] I. Karatzas, Onthe pricing of American option, Appl Math Optimiz 17 (1988) 37-60.

[10] B. Wang and Q. Meng, Hedging American contigent claims with arbitrage costs, Chaos, Solitons & Fractals 32 (2007) 598-603.

[11] M. Marcus and L. V´eron, The boundary trace of positive solutions of semilinear elliptic equations: The supercritical case, J. Math. Pures Appl. 77 (1998) 481-524.

[12] R. W. R. Darling and E. Pardoux, Backward SDE with random terminal time and applications to semilinear elliptic PDE, The Annals of Probability 25 (1997) 1135-1159.

[13] N. El Karoui, S. Hamadene and A. Matoussi, Backward stochastic differential equations and applications, Chapter 8 of \Indifference pricing: Theory and Applications", Springer-Verlag (2008)267-320.

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org